Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

the weight gain issue

Posted by saintjames on March 26, 1999, at 1:46:56

It is clear that all AD's cause weight gain to some degree in most people. One can play with AD's to find the one that has the least effect....for me it is Effexor.

There is a simple answer better and excercise. It is ez to do something about the weight
but the dperession is the reason you take the meds. If you make weight gain a litums test all AD's will fail.
I wish doctors would push to see that patients on long term meds get on an excercise program. Even though the answer is simple its application is tuff knot...I still don't excercise.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:4030